MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE¿ AUTOMATIC FULL CORE BIOPSY INSTRUMENT 18GX10CM

ARGON MEDICAL DEVICES BIOPINCE¿ AUTOMATIC FULL CORE BIOPSY INSTRUMENT 18GX10CM
Model Number 360-1080-01
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample device is indicated as unavailable for evaluation.Images were provided, however, they could not confirm the complaint.Without the sample to review, a root cause cannot be determined.If additional information is provided in the future, a follow-up report will be provided.
 
Event or Problem Description
Application/procedure: biopsy soft tissue / breast.Process/product group: biopince to take a breast biopsy.Complaint situation: last week (week from (b)(6) 2020) a woman with breast cancer had a biopsy, and the next day in the mri scan.A breast photo was taken yesterday (monday (b)(6) 2020) and then they saw the piece of metal, also later on the mri scan.Her breast will be amputated after the irradiation and then our request was to keep that metal piece in due time.So that we can send this to argon for investigation.The breast will be amputated in the coming period, after that they will take out the metal piece and keep it for us.So that it can be sent to argon.The complaint was already internally registered under no.(b)(4) by the quality department.

Brand Name
BIOPINCE¿ AUTOMATIC FULL CORE BIOPSY INSTRUMENT 18GX10CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10165242
Report Number1625425-2020-00356
Device Sequence Number19433122
Product Code KNW
UDI-Device Identifier00886333004379
UDI-Public00886333004379
Combination Product (Y/N)N
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2022
Device Model Number360-1080-01
Device Catalogue Number360-1080-01
Device Lot Number11279219
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;